Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 119, NWS Twin Cities, MN

May 12, 20226 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 12, 2022, 7:00 PM CDT for 6 counties in Minnesota. It was in force for 45 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2022, 7:00 PM CDT (00:00 UTC)
Expired
May 12, 2022, 7:45 PM CDT
In force
45 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Damage threat
Destructive
Hail
0.75 in
Wind
80.0 mph

Counties Chippewa County, MN, Douglas County, MN, Kandiyohi County, MN, Pope County, MN, Stevens County, MN, Swift County, MN

The radar

The Minneapolis radar (KMPX), 173 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 7:00 PM CDTTSTM WND DMG1 W Chokio, MNCORRECTS PREVIOUS NON-TSTM WND DMG REPORT FROM 1 W CHOKIO. POWER LINES PUSHED DOWN NEAR COUNTY RD 12.
May 12, 7:00 PM CDTTSTM WND DMG2 Ne Morris, MNLARGE TREES UPROOTED. PHOTOS PROVIDED VIA TWITTER. TIME ESTIMATED BY RADAR.
May 12, 7:00 PM CDTTSTM WND DMGMorris, MNSMALL TO MEDIUM TREES BLOWN OVER. TIME ESTIMATED BY RADAR.
May 12, 7:00 PM CDTNON-TSTM WND DMG1 W Chokio, MNPOWER LINES PUSHED DOWN NEAR COUNTY RD 12.
May 12, 7:01 PM CDTHAIL 1Morris, MNTIME ESTIMATED BY RADAR.
May 12, 7:10 PM CDTTSTM WND GST 612 Ssw Alexandria, MNMEASURED AT ALEXANDRIA AIRPORT.
May 12, 7:12 PM CDTTORNADO2 Nnw Alexandria, MNA FAST MOVING TORNADO TOUCHED DOWN NEAR THE SOUTH SIDE OF DARLING LAKE IN ALEXANDRIA, WHERE IT CAUSED SIGNIFICANT DAMAGE TO MANY HOUSES. IT TRACKED ACROSS THE LAKE BEFORE CAUSING MORE TREE AND HOME DAMAGE JUST EAST OF COUNTY ROADS 11 AND 34. IT THEN MOVED ACRO
May 12, 7:15 PM CDTTSTM WND DMGOsakis, MNPHOTOS OF POWER POLES TIPPED SIDEWAYS AND WALLS BLOWN OUT OF A LARGE STEEL SHED.
May 12, 7:15 PM CDTTSTM WND GST 593 E Glenwood, MNMEASURED AT GLENWOOD AIRPORT.
May 12, 7:15 PM CDTTSTM WND GST 873 N Forada, MNMESONET STATION MN015 ALEXANDRIA 2SSE.
May 12, 7:21 PM CDTTSTM WND DMGGarfield, MNPOWER LINES DOWN, SEMI TIPPED OVER.
May 12, 7:24 PM CDTTSTM WND GST 722 Ssw Alexandria, MNMEASURED AT ALEXANDRIA AIRPORT.
May 12, 7:25 PM CDTTSTM WND DMG2 Nnw Alexandria, MNBUILDINGS DAMAGED ALONG DARLING LAKE. REPORTED VIA TWITTER. PHOTOS INCLUDED. TIME ESTIMATED.
May 12, 7:25 PM CDTTSTM WND DMGCarlos, MNREPORTS OF TREES DOWN. CALLER NOTED GARAGE DOOR WAS BLOWN IN/DAMAGED TOO. TIME ESTIMATED VIA RADAR.
May 12, 7:26 PM CDTTSTM WND DMG2 Nnw Alexandria, MNPHOTOS ON TWITTER OF DESTROYED GARAGE/RESIDENTIAL BUILDING AND TRAVEL TRAILER. BOAT WAS ALSO THROWN.
May 12, 7:26 PM CDTTSTM WND GST 722 Sw Alexandria, MNASOS STATION KAXN ALEXANDRIA MN ASOS.
May 12, 7:30 PM CDTTSTM WND DMGOsakis, MNLARGE SHED DAMAGED. POWER POLE DOWN. REPORTED VIA FACEBOOK. PHOTOS INCLUDED. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 5:35 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1318 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
2443 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

205 
WUUS53 KMPX 130000
SVRMPX
MNC023-041-067-121-149-151-130045-
/O.NEW.KMPX.SV.W.0119.220513T0000Z-220513T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
700 PM CDT Thu May 12 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Douglas County in west central Minnesota...
  Pope County in west central Minnesota...
  Northeastern Chippewa County in west central Minnesota...
  Stevens County in west central Minnesota...
  Northeastern Swift County in west central Minnesota...
  Kandiyohi County in central Minnesota...

* Until 745 PM CDT.

* At 659 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles west of Herman to near Kensington to near
  Glenwood to near Cosmos, moving northeast at 70 mph.

  THESE ARE DESTRUCTIVE STORMS FOR ALEXANDRIA AND WILLMAR.

  HAZARD...80 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Severe thunderstorms will be near...
  Glenwood and Kensington around 705 PM CDT.
  Alexandria around 710 PM CDT.
  Evansville and Brandon around 715 PM CDT.

Other locations impacted by these severe thunderstorms include
Glenwood Airport, Swift Falls, Alberta, Garfield, Willmar Airport,
Villard, Blomkest, Fish Lake, Miltona and Holmes City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure 
and stay away from windows!

A Tornado Watch remains in effect until midnight CDT for central and
west central Minnesota.

&&

LAT...LON 4576 9625 4576 9576 4611 9577 4611 9514
      4542 9513 4541 9477 4489 9476 4489 9530
      4531 9569 4542 9625
TIME...MOT...LOC 2359Z 206DEG 61KT 4578 9626 4574 9571 4565 9532 4498
9476

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH

$$

Borghoff
1 follow-up statement
620 
WWUS53 KMPX 130027
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
727 PM CDT Thu May 12 2022

MNC023-149-151-130036-
/O.CAN.KMPX.SV.W.0119.000000T0000Z-220513T0045Z/
Chippewa MN-Stevens MN-Swift MN-
727 PM CDT Thu May 12 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHIPPEWA...
STEVENS AND NORTHEASTERN SWIFT COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for central and
west central Minnesota.

LAT...LON 4576 9576 4611 9577 4611 9514 4542 9513
      4541 9477 4489 9476 4490 9513 4539 9524
      4562 9539
TIME...MOT...LOC 0026Z 208DEG 73KT 4609 9598 4606 9536 4589 9497 4528
9464

$$

MNC041-067-121-130045-
/O.CON.KMPX.SV.W.0119.000000T0000Z-220513T0045Z/
Douglas MN-Pope MN-Kandiyohi MN-
727 PM CDT Thu May 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR DOUGLAS...EASTERN POPE AND KANDIYOHI COUNTIES...

At 726 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Dalton to 6 miles northwest of
Carlos to 7 miles east of Lake Osakis to 7 miles southeast of
Paynesville, moving northeast at 85 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe thunderstorms will remain over mainly rural areas of
Douglas, eastern Pope and Kandiyohi Counties, including the following
locations... Glenwood Airport, Garfield, Willmar Airport, Villard,
Blomkest, Miltona, Holmes City, Lake Lillian, Forada and Green Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.

&&

LAT...LON 4576 9576 4611 9577 4611 9514 4542 9513
      4541 9477 4489 9476 4490 9513 4539 9524
      4562 9539
TIME...MOT...LOC 0026Z 208DEG 73KT 4609 9598 4606 9536 4589 9497 4528
9464

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Borghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:32 PM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, May 12, 3:32 PM CDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
332 PM CDT Thu May 12 2022

.SHORT TERM...(This evening through Friday night)
Issued at 329 PM CDT Thu May 12 2022

Key Messages:

- Another round of potentially severe storms expected this
evening/tonight, although they will be weakening as they head east.

Storms have been ongoing all day in central Minnesota but are
exiting our CWA currently. A few cells have also gone up in northern
west-central Wisconsin as well which will move northeast out of the
area. A noticeable warm front is moving north through southern
Minnesota with 70s ahead of the front and some lower 90s behind it.
As a strong trough pushes north through the Dakotas, thunderstorms
are expected to break out late this afternoon in eastern South
Dakota and quickly merge into a line that will rapidly move across
the forecast area through midnight or so. With these initial storms
in a very unstable airmass and steep mid-level lapse rates, large
hail is possible but shear is not great and as the storms move east
it looks like an outflow boundary will move out ahead of the storms
as they move into central and eastern Minnesota and the storms should
weaken. The largest threat with these storms will be damaging winds
as they move east, with the biggest threat in western Minnesota with
the threat lessening to the east as the outflow boundary outruns the
storms. Wind Gusts will have the potential to reach 70 MPH or more
in western Minnesota. The outflow boundary and weakening
thunderstorms should reach the west Twin Cities metro around 9 or 10
pm, and by that point wind gusts may only be in the 40-50 MPH range.
There is still a good bit of uncertainty as to how strong the storms
will be as CAMs have been fairly consistent in rapidly weakening the
line of storms just as they reach the vicinity of the metro.

.LONG TERM...(Saturday through Thursday)
Issued at 329 PM CDT Thu May 12 2022

Saturday through Wednesday - The extended will be fairly quiet with
a quasi-zonal upper level flow setting up over the weekend.
Temperatures will trend cooler over the weekend but remain several
degrees above normal before turning closer to average next week. The
most significant  change will be the drier air that settles in
across the region. Model guidance has dew points in the 40s and 50s,
a far cry from the current Summer-like values. The EPS and GEFS
bring a surge of moisture towards the end of the forecast period.
This will bring our next meaningful chance for precip on Wednesday
and Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1207 PM CDT Thu May 12 2022

Thunderstorms in central Minnesota will continue moving off to the
northeast leaving terminals dry through the afternoon and early
evening. Another strong line of thunderstorms will move into western
Minnesota around 8 PM and head eastward, but as it does it will be
weakening. It looks like a gust front will form and race ahead of the
showers, and we will watch for this development which could bring
stronger winds across the area. After the initial stronger storms
pass there may be a few hours of -SHRA/-TSRA before we begin to clear
out. Winds will be mainly from the east ahead of a warm front moving
northward through the region, then become SE behind the front with
gusts into the 20s.

KMSP...Currently looks like the best chance for thunderstorms at the
terminal comes around 10 pm as a weakening line of storms moves
across. It is questionable how strong the storms will be at that
time, but it looks like a gust front will move out ahead of the
storms and may bring some gusty winds to around 40 MPH, but
confidence is not great. There could be a brief break in activity
after the initial storms, but then it looks like a few hours of
-shra/-tsra coming in behind.

/OUTLOOK FOR KMSP/

SAT...VFR. Chc PM -SHRA/MVFR. Wind SW to NW 10-15g25kts.
SUN...VFR. Chc PM -SHRA/MVFR. Wind W 10-15kts.
MON...VFR. Wind NW 10-15g25kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...DPH
SHORT TERM...CEO
LONG TERM...BPH
AVIATION...CEO
Hazardous weather outlook, May 12, 4:25 PM CDT, 2 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
425 PM CDT Thu May 12 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
131500-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
425 PM CDT Thu May 12 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Strong to severe storms are likely late this afternoon through
this evening, starting in southwestern Minnesota then spreading
northeast across much of central and eastern Minnesota into
western Wisconsin. Damaging wind gusts and large hail will be the
primary threats, though a few tornadoes cannot be ruled out.
Severe weather potential is highest in western and central
Minnesota then diminishing going eastward.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed this evening.

In the hours before

Local storm report, May 12, 6:25 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
625 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     4 SSE MILAN             45.07N 95.87W
05/12/2022                   CHIPPEWA           MN   TRAINED SPOTTER

            12 INCH DIAMETER TREES DOWN 5 MILES NW OF
            WATSON.

&&

MKM
Local storm report, May 12, 6:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
629 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND GST     1 NNE CANBY             44.73N 96.26W
05/12/2022  M75 MPH          YELLOW MEDICINE    MN   AWOS

            REPORTED BY CANBY AIRPORT AWOS.

&&

MKM
Local storm report, May 12, 6:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
631 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     HANLEY FALLS            44.69N 95.61W
05/12/2022  M60 MPH          YELLOW MEDICINE    MN   MESONET

            MESONET STATION MN033 HANLEY FALLS MN-23
            MILE POST 94.

&&

MKM
Local storm report, May 12, 6:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
646 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND GST     2 NNE APPLETON          45.23N 96.01W
05/12/2022  M60 MPH          SWIFT              MN   AWOS

            APPLETON AIRPORT AWOS.

&&

MKM
Local storm report, May 12, 6:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
648 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND GST     REDWOOD FALLS           44.55N 95.11W
05/12/2022  M60 MPH          REDWOOD            MN   AWOS

            REDWOOD FALLS AIRPORT.

&&

MKM
Local storm report, May 12, 6:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
653 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     4 SSE MILAN             45.07N 95.87W
05/12/2022                   CHIPPEWA           MN   TRAINED SPOTTER

            12 INCH DIAMETER TREES DOWN 5 MILES NW OF
            WATSON. DOZENS OF ADDITIONAL TREES DOWN IN
            VICINITY. ROADS BLOCKED BY DOWNED TREES.

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:02 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Martin, Watonwan58 min
May 12, 7:08 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBenton, Meeker, Morrison, Sherburne, Stearns, Todd and 1 more67 min
May 12, 7:09 PM CDTTornado WarningMPXDouglas21 min
May 12, 7:14 PM CDTTornado WarningMPXKandiyohi, Stearns16 min
May 12, 7:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMorrison, Todd44 min
May 12, 7:32 PM CDTTornado WarningMPXTodd13 min
May 12, 7:36 PM CDTTornado WarningMPXMorrison, Stearns9 min
May 12, 7:44 PM CDTTornado WarningMPXBenton, Morrison, Stearns16 min
May 12, 7:45 PM CDTSevere Thunderstorm WarningMPXAnoka, Carver, Hennepin, McLeod, Meeker, Scott and 3 more60 min
May 12, 7:48 PM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Mille Lacs, Sherburne57 min
May 12, 7:55 PM CDTTornado WarningMPXBenton, Morrison20 min
May 12, 7:56 PM CDTTornado WarningMPXMorrison19 min
May 12, 8:03 PM CDTTornado WarningMPXMorrison12 min
May 12, 8:06 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs, Morrison54 min
May 12, 8:25 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Dakota, Ramsey, Washington39 min
May 12, 8:35 PM CDTSpecial Weather StatementMPXMorrison85 min
May 12, 8:54 PM CDTSevere Thunderstorm WarningMPXRedwood, Yellow Medicine36 min
May 12, 9:03 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood27 min
May 12, 9:17 PM CDTSpecial Weather StatementMPXChippewa28 min
May 12, 10:17 PM CDTSpecial Weather StatementMPXBenton28 min
May 13, 3:07 AM CDTRiver Flood WarningMPXMille Lacs11 hr
May 13, 9:11 AM CDTRiver Flood WarningMPXSherburne, Stearns, Wright21 days
May 13, 9:13 AM CDTRiver Flood WarningMPXStearns21 days
May 13, 9:18 AM CDTRiver Flood WarningMPXTodd67 hr
May 13, 1:53 PM CDTRiver Flood WarningMPXKanabec58 hr
May 13, 2:50 PM CDTRiver Flood WarningMPXAnoka, Hennepin21 days

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.